# SDR SWIA2020090152109

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH MLG BRAKE PRESSURE TRANSDUCER MOUNTING BRACKET AND HYDRAULIC LINE MOUNTING BRACKET, JUST FWD OF THE TRANSDUCERS, ARE BOTH CRACKED AT 3 LOCATIONS IN THE RH MLG BAY. (MARKED WITH BLACK GREASE PENCIL AND ORANGE FLAG TAPE)   (C-CHECK) RO 8/28/2020    REMOVED BOTH MLG BRAKE PRESSURE TRANSDUCER MOUNTING BRACKET AND HYDRAULICLINE MOUNTUNG BRACKET IAW CRJ200 SRM, LOCATED AND DRILLED NEW BRACKETS IAW CRJ200 SRM, REMOVED ATTACHING CLAMPS ON HYDRAULIC LINES, REINSTALLED ATTACHING CLAMPS ON HYDRAULIC LINES IAW CRJ200 SRM, INSTALLED NEW BRACKETS 601R75262-157 AND 601R75262-155 IAW CRJ200 SRM.  COMPLIED WITH. PERFORMED PRESSURE CHECK OF REPAIRED AREA REF. CRJ 200 AMM. CHECK GOOD.
